MAUDE Adverse Event Report: GRAPHIC CONTROLS ACQUISITION CORP. NISSHA MEDICAL TECHNOLOGIES; ECG MONITORING ELECTRODE

GRAPHIC CONTROLS ACQUISITION CORP. NISSHA MEDICAL TECHNOLOGIES; ECG MONITORING ELECTRODE
Model Number A10042-10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Rash (2033); Blister (4537); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported skin irritation as broken out in blisters, raised red bumps, and a rash.The patient did seek medical treatment and the use of an otc medication.The patient reported that they did not follow proper skin preparation instructions.
 
Additional Manufacturer Narrative
Lot number provided by the initial reporter was not valid for the part number provided, this will be considered an unknown lot number.Investigation could not be performed.Trending indicates no further action required.

Brand Name
NISSHA MEDICAL TECHNOLOGIES
Common Device Name
ECG MONITORING ELECTRODE
Manufacturer (Section D)
GRAPHIC CONTROLS ACQUISITION CORP.
400 exchange street
buffalo NY 14204
Manufacturer Contact
amy intini
400 exchange street
buffalo, NM 14204
7165078135
MDR Report Key23542283
Report Number1317188-2025-00051
Device Sequence Number21153258
Product Code DRX
UDI-Device Identifier20813150020941
UDI-Public20813150020941
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberA10042-10
Device Catalogue Number6500062V
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/16/2025
Initial Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown